# SDR 2001UALA00447

- Difficulty date: March 12, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 16,497 hours, 2,629 cycles
- Engine: Pwa PW4090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141W8519
- Condition: Cracked
- Location: Fuselage
- Part time: 16,497 hours, 2,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 246 BUCKLED FWD STIFFENER AT:LBL - 7.88  RBL - 7.88  STA. 246 CRACKED FWD STIFFENER AT:  RBL 26.06 SUPPLEMENTAL DATA UPDATE REPLACED STIFFENERS PER SRM 53-10-51, REPAIR 3.
